# SDR CALA2025073107177

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,305 hours, 20,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - AISLE PATH LIGHTING AT ROW 31 DOES NOT ILLUMINATE. FOUND BROKEN GROUND WIRE AT SPLICE LOCATED UNDER SEAT ROW 31. RESPLICED WIRE UNDER SEAT ROW 31 IN REF. SWPM 20-30-12 AND DRAWING BR2013-P-7572CO-5. OPS CHECK PASSED.
